# SDR SWAA2023080884061

- Difficulty date: July 31, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,995 hours, 34,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 313A27522
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT FAIRING; AFT CASTING P/N 313A2752-2; FWD ATTACH ANGLE HAS A 1.3' CRACK. VERIFIED WITH HFEC AND MARKED END IN BLACK.<[01] AUDIT C/W
